It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 208 for accutane tan. (0.004 seconds)


... hey i am also on accutane. i was on it for 6 months, but it came back so i am on it again and am on my fourth month. i live in california so i'm constantly dealing with the sun. I use spf 50 on my body and 75 on my face. (Remember to re-aply to your face especially!!) And i don't get burnt and actually do get tan. I don't stay out of the sun at all! I wouldn't recommend laying... (1 replies)
... prednisone to calm things and now all of my acne is almost gone, but she wants to put me back on Accutane on a much higher dose. ... (1 replies)
... my second course of accutane began after i had a two year battle with bulemia and and anorexia nervosa. ... (2 replies)

... ll your are not producing any more oil on your face and back it is time to stop.Keep what you do not take for in case it comes back in a year or so.Please do not tan or take vitamins that contain vitamin A. ... (13 replies)
After Accutane
Oct 24, 2009
... kish white. I want to get a tan, but I'm afraid too. The doctor said the sun can cause the scars to darken. What should I do. I'm thinking about lazer. My finish accutane July 31st 2009 and today is October 24, 2009. ... (2 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
Low Dose Accutane
Jul 28, 2009
... although there are these studies, the Derm told me that the dosage amount is not approved by the FDA and that if he was to prescribe me the accutane it would start at 40mg, to 60mg, than to 80mg. ... (250 replies)
... Oh - and one more question: Now that the summer is here, have you experienced any extreme burning out in the sun? I don't wear sunscreen, and I don't burn (but I don't tan all that dark either). I am hoping that at 10mg the photo toxicity will be reduced. Any thoughts? (250 replies)
... You may not be in the sun while on accutane. If you do... it's recommended to use spf 45. We had to postpone the start of my son's accutane as we were just leaving for a 2-week camping trip on a river with tons of sun. My son's Doctor (Dermatologist) prescribes a 10 day antibiotic regimine that started the same day my son started accutane. He said it helps to... (6 replies)
... can i tan at all while on accutane? ... (6 replies)
... Anyway, i talked to the dr in the past about accutane and he said not until we try everything else. now that ive tried all this other stuff im goign to go talk to him about it again. ... (6 replies)
... I would say, yes it's fine. It's a spray on color if you've never done it before. But if your skin is dry from the accutane, it may be splotchy. I would moisturize everyday up until the day of the Mystic Spray and hope for the best! Good luck! (1 replies)
... Does anyone know if you can do mystic tan while on accutane? ... (1 replies)
... Does anyone know if you can do mystic tan while on accutane? ... (0 replies)
New to Accutane
Nov 22, 2006
... TAN, do not drink, as drinking affects the liver as well, and most of all, GET THE REQUIRED BLOOD WORK DONE REGULARLY. IT took me almost 24 months of on and off Accutane to find out that my liver is really damaged... ... (9 replies)
... Yes, Isotrex is similar to Retin-A, greenish ointment with strong alcohol smell. it work wonders for me, however if you go under the sun after applying isotrex/retin-A, be prepared to get a very bad tan. And too much will burn your skin. That's from my experience. (1 replies)
... Hey LeX! how soon till your off??? everythings already back to being pretty good....cetaphil is godsend lol i mean it has worked great for me.....other than that everything is good. i have learned that moisturizer is also godsend...i think its crazy becuz i used to be affraid of lotion but now its a must and it has helped the most! Ive been out in the sun too alot and have... (27 replies)
... hey im in my 6th month of accutane but i have been out in the sun a few times(i know i shouldnt be) but i noticed that my skin kinda freckled and was a little blotchy...its weird because i never normally freckle or get blotchy when in the sun. but my question is....how long after the course will my skin still be sensitive and easily prone to sun damage???? cuz i would like to... (3 replies)
... l RuBee! Lucky you for not having an initial breakout lol....about teh sun exposure, I get exposed to a lot of sun during classes and it seems ok, I know ppl who Tan on accutane! If your worried about it, try to put some sunscreen on that would be good...again, glad things are going well! ... (5 replies)
... No you cannot tan when your on accutane. Sunlight exposure is a big no no. ... (68 replies)


Associated Tags: accutane, acne, doxycycline, dry skin, exposure, fear, rosacea, scared, sun

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 04:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!